RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 269, Number 5  


MATHEMATICS
A combinatorial method of solving a class of integer programming problems with submodular matrices
A. V. Karzanov
1033
On some iterative methods of solving nonlinear equations in Hilbert space
T. Kh. Karimov
1038
On Markov operators acting in a space of matrices
T. A. Sarymsakov
1042
Ergodic and mixing homogeneous spaces
A. A. Tempel'man
1045
On the theory of stochastic differential games
V. E. Tret'yakov
1049
On an algebra of functions and Fourier coefficients
P. L. Ul'yanov
1054
Casimir operators in modules over the Virasoro algebra
B. L. Feigin, D. B. Fuchs
1057

CYBERNETICS AND THE REGULATION THEORY
Morphological analysis of images
Yu. P. Pyt'ev
1061

FLUID MECHANICS
Periodic and non regular convective auto-oscillations in an ellipsoid
N. P. Ogorodnikova, G. F. Putin
1065

ASTRONOMY
Reactive deceleration of cometary nuclei and their relation to the structure of meteoric swarms
V. N. Lebedinets, N. A. Sorokin, Z. R. Khabibov
1069

GEOPHYSICS
On the magnetotelluric excitation in the inhomogeneous asthenosphere
L. L. Vanyan, M. N. Yudin
1073
The periodicity of Pamirs-Hindu Kush earthquakes and the tectonic waves in subducted lithosphere plates
A. S. Malamud, V. N. Nikolaevskii
1075

PHYSICS
Laser-chromatography method for analysis of multicomponent mixtures
V. P. Zharov, V. S. Letokhov, S. G. Montanari, L. M. Tumanova
1079
On the hydrodynamic interpretation of nonlinear relativistic theories of elementary particles
V. A. Zhelnorovich
1083
Resonance excitation and the possibility of chemical reaction control
S. L. Lopatnikov, E. Lopatnikova
1087

MATHEMATICAL PHYSICS
Asymptotic behavior of solutions of the Cauchy problem for a system of the KdV type for large times
V. V. Sukhanov
1091
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019